Are there any side effects from taking too much vitamin B?

August 15, 2019 Off By idswater

Are there any side effects from taking too much vitamin B?

Taking too much vitamin B is not without side effects and risks of health problems. For instance, some symptoms from taking too much vitamin B complex may include high blood sugar, blurry vision, numbness, nausea and vomiting, skin lesions, and liver problems.

Can a person die from taking too many vitamins?

Can taking too many vitamins be deadly? Although it’s extremely rare to die from a vitamin overdose, there have been reported instances of death related to vitamin toxicity. ). ). ). Overdosing on other vitamins can likewise cause potentially fatal side effects, such as liver damage.

What are the side effects of too much vitamin C?

6 Side Effects Of Too Much Vitamin C To Watch Out For. 1 1. Gastrointestinal Disturbances. The most common side effects of taking too much vitamin C are stomach cramps, diarrhea, and nausea, all of which 2 2. Kidney Stones. 3 3. Iron Overload. 4 4. Possibility Of Cardiovascular Disease. 5 5. Possibility Of Genetic Damage.

What are the symptoms of taking too many vitamins?

The effects of taking too many vitamins depends on which vitamins you take. For example, the adverse effects of taking too much vitamin A include liver abnormalities, nervous system changes, vertigo and muscular incoordination.

Can taking too many vitamins be harmful?

Any vitamin taken in excess can be harmful, though different vitamins will have different effects on the body if misused. For example, too much vitamin C can cause diarrhea, while too much vitamin B6 can lead to nerve damage.

Are too many vitamins bad for You?

Long-term mega doses of some vitamins cause adverse health effects, however. These vitamins include niacin, folate, B6, C, A, D and E. Harmful effects occur with high dosages from dietary supplements; amounts contained in food are not high enough to have serious consequences.

What vitamins are dangerous?

Recent research published in the American Medical Association has shown that diabetics who supplement high doses of vitamin B can increase the risk for heart attacks or strokes. Many low quality vitamin supplements are dangerous as they contain synthetic vitamins and fillers, such as magnesium stearate.